# SDR UALA2013022401080

- Difficulty date: February 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,064 hours, 10,036 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L, LWR FWD CORNER FOUND BENT.  INSP CARRIED OUT CRACKS RUNNING FROM FASTENER HOLE VERTICALLY UP AND DOWN.  VISUAL INSP AND HFEC CARRIED OUT TO CONFIRM CRACKS.  REPAIR TO BE CARRIED OUT IAW STRUCTURAL REPAIR MANUAL, REPAIR 9, DOOR OUTER SKIN NON FLUSH REPAIR AT 'A' BEAM CH 52.00.01, NEW ITEMS RAISED FOR REPAIR.  ACCOMPLISHED RII INSPECTION OF DOOR 5 LEFT SLIDE INSTALLATION, ALL FOUND SATISFACTORY, SLIDE SECURE AND ARMING MECHANISM OPERATIONS SMOOTH AND POSITIVE.
